MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 191130
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility's biomedical technician (bmt) reported to technical support that a 2008t hemodialysis (hd) machine displayed a "bicarb pump no eos" message during power up.A fresenius field service technician (fst) was called onsite and ordered a bicarbonate pump for the customer.The customer received the new bicarbonate pump and during installation saw that the original bicarbonate pump had brown and black burn marks on the hydraulic frame and the distribution cover.A patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The bicarbonate pump was the original fresenius part on the machine.The bmt reported that there was no melting, burning smell, smoke, spark, flame, or arcing observed.The bmt reported that the machine has not had any past problems with failing the electrical leakage test and that there was no damage observed on any other components.The machine has approximately 1,583 hours and is plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.The bmt replaced the bicarbonate pump, which resolved the issue.The bmt reported that the machine has been returned to service without issue.The bicarbonate pump is not available to be returned to the manufacturer for physical evaluation; however, two photos are available.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.However, an on-site evaluation was performed by a fresenius field service technician (fst).To resolve the reported issue, the fst ordered a bicarbonate pump for the customer that they subsequently received and installed.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to confirm the reported failure mode.During the machine inspection, the fresenius fst identified burnt wires and evidence of melting.Therefore, the complaint event was confirmed.
 
Event or Problem Description

Brand Name
2008T HD SYS. W/O CDX W/BIBAG BLUE STAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23111196
Report Number0008030665-2025-02250
Device Sequence Number9832137
Product Code KDI
UDI-Device Identifier00840861102112
UDI-Public00840861102112
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number191130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown